By the same authors

From the same journal

From the same journal

Asymptotic model for free surface flow of an electrically conducting fluid in a high-frequency magnetic field

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Computational and Applied Mathematics
DatePublished - Jun 2006
Issue number1-2
Volume190
Number of pages12
Pages (from-to)520-531
Original languageEnglish

Abstract

We study the behaviour of a layer of an electrically conducting inviscid incompressible fluid in a high-frequency alternating magnetic field. We derive nonlinear asymptotic equations governing the evolution of the fluid layer in the high-frequency limit. As a test for the model, we consider the linearised stability problem for an infinite planar free surface of a layer of finite depth.

    Research areas

  • Asymptotic behaviour; , Magnetohydrodynamics; , Free surface; , Stability

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations